# SDR SWAA2023031012928

- Difficulty date: March 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 15,421 hours, 7,708 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE HOOK ON FWD ENTRY DOOR DOES NOT SLIDE IN PLACE<[01] ADJUSTED THE FWD ENTRY DOOR SLIDE GIRT BAR AFT BRACKET IAW MM 25-66-02.
